# SDR 2011FA0000270

- Difficulty date: April 11, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: PKMPI
- Make and model: Cessna TU206G
- Aircraft serial: U20605633
- Engine: Cont TSIO520M
- Engine time: 39 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Nut
- Part number: 646605
- Condition: Loose
- Location: Oil Cooler
- Part time: 39 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER INSTALLATION, THE ENG BEGAN AN OIL LEAK, UP FRONT ON THE RT SIDE NEAR THE OIL COOLER.  OIL COOLER WAS REMOVED, FOUND THAT THE NUTS THAT HOLD THE OIL COOLER ADAPTER WERE LOOSE AND COULD BE REMOVED BY HAND.  THIS ENGINE HAD 39.1 HOURS TSN ON IT WHEN REMOVE THE OIL COOLER.
